|I just got a bad rash
Jan 29, 2012
I have been on Atripla for 2 years now. Lately I was told I have Glaucoma and was put on Cosopt eye drops. Right after I started taking it, I developed a rash over my under forearms, middle of my chest top of my forehead and lower legs. My ophthalmologist stopped the drops and told me to take benedryl for the rash. its been a couple days and the rash is still there. I had the same thing happen when I started Atripla two years ago. I was prescribed a steroid and it went away. Am I having an allergic reaction the cosopt?
| Response from Dr. Henry
Unusual situation. I am not aware of any drug interaction concern between Cospot and Atripla--rash from efavirenz after 2 years would be unlikely. I am not familiar with rash potential from Cosopt though your story and timing certainly suggest the Cosopt may have triggered that reaction. If any reader has a similar experience or would like to comment please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risk Of AIDS Transmission From Broken Condom
- Sucking Penis How Long Does It Take To Test Positive For HIV
- Swallowing Cum How Long Does It Take To Test Positive For AIDS
- Vaginal Sex With Condom And HIV Transmission Risk
- Are Sore Testicles A Symptom Of HIV?
- If I Have Ars Will I Have Red Spots?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.